MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125400-28
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis.The reported difficulty to deploy and the reported inflation issue were unable to be confirmed.A conclusive cause for the reported difficulties cannot be determined.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
The procedure was to treat a 90 percent stenosed, moderately tortuous, and heavily calcified concentric de novo lesion in the distal right coronary artery.Following pre-dilatation with a 2.0x20mm non-abbott balloon, thrombus aspiration was performed due to thrombus enter the peripheral vessel.A 4.0x28mm xience alpine stent was implanted at the lesion site at 10 atmospheres for 20 seconds twice; however, the distal part of the stent didn't look fully expanded.An intravascular ultrasound catheter measured the distal part of the stent at 2.5mm.The stent delivery catheter was re-advanced and additional dilatation was performed.The distal part of the stent was expanded to match the rest of the stent and the procedure was successfully completed.After the procedure an attempt to inflate the balloon of the delivery catheter was made; however, the distal part of the balloon would not fully expand.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6425589
Report Number2024168-2017-02408
Device Sequence Number943139
Product Code NIQ
UDI-Device Identifier08717648199646
UDI-Public(01)08717648199646(17)180604(10)5060241
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2018
Device Catalogue Number1125400-28
Device Lot Number5060241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2017
Initial Report FDA Received Date03/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: SION BLUEGUIDE CATHETER: HYPERION AL
Outcome Attributed to Adverse Event Required Intervention;